# SDR AALA201708079010

- Difficulty date: August 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 97,205 hours, 15,539 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: S416T20812
- Part serial: 2429
- Condition: Faulty
- Location: Evac Slide
- Part time: 11,428 hours, 1,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT OVERWING SLIDE DOOR SNUBBER ACTUATORS, REQUIRE REPLACEMENT. REPLACED DOOR OPENING ACTUATORS PER AMM 25-65-10. (SEE ALSO 201708079011).
